Journal article icon

Journal article

Sharp spectral gap and Li-Yau's estimate on Alexandrov spaces

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Zhang, H-C More by this author
Journal:
Mathematische Zeitschrift
Pages:
1-21
Publication date:
2012
EISSN:
1432-1823
ISSN:
0025-5874
URN:
uuid:94b4226b-4af2-4ebf-a11e-0035f7fce67d
Source identifiers:
341370
Local pid:
pubs:341370

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP